Precise values of the best one-sided approximations by splines
Matematičeskie zametki, Tome 20 (1976) no. 3, pp. 417-424
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1976_20_3_a13,
author = {V. G. Doronin and A. A. Ligun},
title = {Precise values of the best one-sided approximations by splines},
journal = {Matemati\v{c}eskie zametki},
pages = {417--424},
year = {1976},
volume = {20},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_20_3_a13/}
}
V. G. Doronin; A. A. Ligun. Precise values of the best one-sided approximations by splines. Matematičeskie zametki, Tome 20 (1976) no. 3, pp. 417-424. http://geodesic.mathdoc.fr/item/MZM_1976_20_3_a13/